# SDR SWAA2020030942258

- Difficulty date: February 18, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKATE ANGLE IS CHAFED AT 1108-1110, W.L. 306, L.B.L. 14.         REPAIRED SKATE ANGLE AT BS 1108-1110, WL 306 LBL 14 IAW SRM 53-80-71-2R-6
